MathSciNet Relay Station
MathSciNet bibliographic data
MR2677743 47E05 (34L40 37E45 47B80 81Q05)
Zhang, Meirong; Zhou, Zhe Rotation numbers of linear Schrödinger equations with almost periodic potentials and phase transmissions. Ann. Henri Poincaré 11 (2010), no. 4, 765–780.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement